Jump to content

Taking a benzo again, have a few questions


[Sa...]

Recommended Posts

Hello, I was on clonazapam for over eight years and ambien for five years. crossed over to valium for a taper that lasted about 17 months, it was living hell!

I finished my taper in Feb 2007.

 

I have been hypothyroid since 1995, I would just take my thyroid meds and be fine. but the last few years since getting off benzos my health  is just not as good,  I now have  hypo-adrenal problems and my thyroid is not  working as well as it was before getting off these meds.  i have always had insomnia  as long as I can remember and  this last year  I started taking restoril /temazepam 30mg.

 

 

I dont know if I will have to taper the restoril  because I dont take it every day, sometimes I skip  a few  days between doses.

 

And if I do have  to taper it I will not be able to get valium this time.

 

 

I had a few questions, I  hope someone might know the answers.

 

Can restoril  cause hair loss?

 

Does it effect cortisol  levels and if so does it lower it or raise it?

 

Dose it effect thyroid hormones at all?

 

 

I know that hair loss  is a symptom of thyroid and adrenal problems, and I have had loss from these things.

Its just im not sure if this med is perhaps causing a problem with hair loss and also effecting my endocrine system in a negative way.

 

 

 

Thank you,

        Sabella

 

 

 

 

 

Link to comment
Share on other sites

 

 

I dont know if I will have to taper the restoril  because I dont take it every day, sometimes I skip  a few  days between doses.

 

And if I do have  to taper it I will not be able to get valium this time.

 

 

 

Hi Sabella and welcome.  How do you feel on the days you don't take Restoril?  Do you feel okay other than the insomnia or do you experience withdrawal symptoms?

 

If you do not experience withdrawal symptoms after 3-4 days of not using it, maybe you could go ahead and discontinue it.  The other option would be to reduce your dosage by a third or a half for a few days before discontinuing.

 

It would not surprise me if it caused hair loss.  I had severe hair loss when I was tapering Valium.

 

We're glad to have you, and let us know how we can help. :)

Link to comment
Share on other sites

Hello and welcome to BB Sabella! Are you looking to taper off the temazepam benzo? Please let us know how we can help.
Link to comment
Share on other sites

×
×
  • Create New...